Periodic and solitary wave solutions for the one-dimensional cubic nonlinear Schrodinger model
Schrodinger equations, solitary wave solutions
Using a similar approach as Korteweg and de Vries, , we obtain periodic solutions expressed in terms of the Jacobi elliptic function cn, , for the self-focusing and defocusing one-dimensional cubic nonlinear Schrodinger equations. We will show that solitary wave solutions are recovered through a limiting process after the elliptic modulus of the Jacobi elliptic function cn that describes the periodic solutions for the self-focusing nonlinear Schrodinger model.
Bica, I., Mucalica, A., (2022). Periodic and solitary wave solutions for the one-dimensional cubic nonlinear Schrödinger model. Analele ştiinţifice ale Universităţii "Ovidius" Constanţa. Seria Matematică,30(2) 45-62. https://doi.org/10.2478/auom-2022-0018
Attribution-NonCommercial-NoDerivs (CC BY-NC-ND)